# SDR 2DYA2022091900520

- Difficulty date: September 19, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N605KW
- Make and model: Boeing 767266
- Aircraft serial: 23180
- Aircraft time: 62,582 hours, 18,532 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 141T6121145
- Condition: Inoperative
- Location: L1
- Part time: 62,582 hours, 18,532 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

L1 ENTRY DOOR ELECTRICAL FUNCTION INOP
